Doctor insights on:
Side Effects Of Weaning Off Zoloft
Zoloft (sertraline): As directed by your prescribing doctor, depending on your daily dose & how long u have been on it. ...Read more
I am slowly weaning myself off of zoloft (sertraline). I am currently taking 50mg on mwf. What side effects should I expect when i stop completely?
Bad reaction with Zoloft (sertraline) weaned down to 12.5 nine days ago side effects were present 4 days after should I half it again or wait another week?
I weaned from 50 mg to 25 mg of sertraline , 6 days after taking 25 mg i stopped completely im on day 3 of sertraline free, will I have side effects?
I've been on sertraline for 5 years. I'm being weaned off it and having side effects like nausea. How long will they last and what can I do to help?
As above: It depends on how much u were taking , if u wean u self off gradually by cutting u dose by 25 percent every 4 days most likely u will succeed in weaning u self off. ...Read more
Zoloft (sertraline): Sertraline is a selective serotonin reuptake inhibitor type of antidepressant, used to treat depression & anxiety disorders. Some adverse effects include nausea, headaches, irritability & occasionally weight changes. It is advised to be taken with food. ...Read moreSee 2 more doctor answers
My pdoc said that i can up the Zoloft (sertraline) dose from 150 to 200mg if i feel 150 doesn't help enough. Would upping it be wise? (i had 0 side effects so far)
Zoloft (sertraline): Zoloft (sertraline) can be raised to 200mg safely, in general -- but i'm wondering what the diagnosis is? You list "abnormally high sex drive"? Sometimes this can indicate a mood disorder with hypomania or mania -- and taking zoloft (sertraline) without a mood stabilizer can worsen that. I suggest consulting with a psychiatrist about your diagnosis and your medication. There may be more effective options for you. ...Read moreSee 1 more doctor answer
Side effects.: All psychiatric rx's have side effects. If you check with side effects in the pdr, you will not want to take another drug. Mostly, your individual should be concerned about the drug/drug interactions. It is almost unamerican not to be polymedicvated. The prescribing md should talk with the patient about what the drugs will do and more importantly what the drugs will not do. ...Read moreSee 1 more doctor answer
None: There should be no side effects caused by the switch per se. Since each person has different sensitivities, you may experience a side effect on zoloft you did not experience on lexapro, (escitalopram) where someone else experiences side effects on Lexapro (escitalopram) but not on zoloft. Usually side effects to these drugs are mild and transitory. Talk to your doctor about any discomfort you experience. ...Read more